# SDR USAA2009072291895

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 29,976 hours, 10,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 495
- Condition: Low Pressure
- Location: Exit Door
- Part time: 29,976 hours, 10,687 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 707 - SFO - EMERGENCY EGRESS SYSTEM - WHILE IN FLIGHT CIDS PANEL MASTER CAUTION LIGHT ILLUMINATED.  MAINTENANCE SERVICED MID AFT LT EXIT DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
